# SDR CALA0200321

- Difficulty date: May 27, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS AT ROW 5-9 STAYED ON WHEN POWER WAS SECURED DURING TEST.  THE EMERGENCY LIGHT B5-101 BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-53-00.
